Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fat on upper back but no signs of buffalo bump
Aug 18, 2011

I have been on treatment for 3 years. Orginally i was on Atripla but couldn't stand the side effects. On Feb 2011 i changed to viramune and truvada...do any of the medications cause changes in body fat? I feel my upper back is expanding at an alarming rate..i am male , age 44, 175cm and 90kgs

Response from Dr. Young

Hello and thanks for posting.

None of your current medications are thought to be suspects in lipodystrophy.

Nevertheless, your concerns and symptoms would be worth a discussion with your health care provider.

Best of luck, BY



Previous
PEP and RNA PCR test
Next
I have a few questions for you

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement